Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 29, 2016, 8:00 PM MDT. It took effect at Mar 30, 2016, 10:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2016, 8:00 PM MDT (02:00 UTC)
- In effect from
- Mar 30, 2016, 10:00 AM MDT
- Expired
- Mar 30, 2016, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
325 WWUS75 KABQ 300200 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 PM MDT TUE MAR 29 2016 NMZ528-529-301100- /O.EXP.KABQ.HW.W.0006.000000T0000Z-160330T0200Z/ /O.NEW.KABQ.WI.Y.0016.160330T1600Z-160331T0100Z/ FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 800 PM MDT TUE MAR 29 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY. * LOCATION...FAR NORTHEAST AND NORTHEAST HIGHLANDS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE WEDNESDAY MORNING AND EARLY AFTERNOON THEN DECREASE LATE IN THE AFTERNOON. * VISIBILITY...AREAS OF BLOWING DUST MAY REDUCE VISIBILITY TO 3 TO 5 MILES AT TIMES. * LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ502-508-514-515-521-524-526-527-300300- /O.EXP.KABQ.HW.W.0006.000000T0000Z-160330T0200Z/ CHUSKA MOUNTAINS-SOUTHWEST MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA- 800 PM MDT TUE MAR 29 2016 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... WIDESPREAD STRONG WINDS HAVE DIMINISHED THIS EVENING...ALTHOUGH SOME LOCALIZED WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE TONIGHT. IN ADDITION...ISOLATED SHOWERS MAY PRODUCE BRIEF AND VARIABLE GUSTY WINDS TONIGHT. $$ NMZ530>537-301100- /O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/ /O.NEW.KABQ.WI.Y.0016.160330T1600Z-160331T0100Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 800 PM MDT TUE MAR 29 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY. * LOCATION...MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE WEDNESDAY MORNING AND EARLY AFTERNOON THEN DECREASE LATE IN THE AFTERNOON. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO 3 TO 5 MILES AT TIMES. * LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ523-301100- /O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/ /O.NEW.KABQ.WI.Y.0016.160330T1600Z-160331T0100Z/ CENTRAL HIGHLANDS- 800 PM MDT TUE MAR 29 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY. * LOCATION...THE CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE WEDNESDAY MORNING AND EARLY AFTERNOON THEN DECREASE LATE IN THE AFTERNOON. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO 3 TO 5 MILES AT TIMES. * LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ509-300300- /O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/ SAN FRANCISCO RIVER VALLEY- 800 PM MDT TUE MAR 29 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... WIDESPREAD STRONG WINDS HAVE DIMINISHED THIS EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ NMZ505>507-510-511-518>520-522-525-300300- /O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY-UPPER TULAROSA VALLEY- 800 PM MDT TUE MAR 29 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... WIDESPREAD STRONG WINDS HAVE DIMINISHED THIS EVENING...ALTHOUGH SOME LOCALIZED WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE TONIGHT. IN ADDITION...ISOLATED SHOWERS MAY PRODUCE BRIEF AND VARIABLE GUSTY WINDS TONIGHT. $$ NMZ538>540-300300- /O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/ CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 800 PM MDT TUE MAR 29 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... WIDESPREAD STRONG WINDS HAVE DIMINISHED EARLY THIS EVENING. HOWEVER...SOME LOCALES OVER OR NEAR THE HIGHER TERRAIN OF CHAVES AND LINCOLN COUNTIES MAY SEE OCCASIONAL GUSTS TO AROUND 50 MPH DURING THE LATE EVENING AND OVERNIGHT HOURS. $$
3 follow-up statements
521 WWUS75 KABQ 300942 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 342 AM MDT WED MAR 30 2016 NMZ523-528>537-301700- /O.CON.KABQ.WI.Y.0016.160330T1600Z-160331T0100Z/ CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 342 AM MDT WED MAR 30 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... * LOCATION...MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE LATE THIS MORNING...PEAK THIS AFTERNOON...THEN DECREASE THIS EVENING. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES BELOW 3 MILES AT TIMES. * LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
073 WWUS75 KABQ 301639 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1039 AM MDT WED MAR 30 2016 NMZ523-528>537-310100- /O.CON.KABQ.WI.Y.0016.000000T0000Z-160331T0100Z/ CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 1039 AM MDT WED MAR 30 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * TIMING...WINDS WILL PEAK THIS AFTERNOON...THEN DECREASE THIS EVENING. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES BELOW 3 MILES AT TIMES. * LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
582 WWUS75 KABQ 310044 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 644 PM MDT WED MAR 30 2016 NMZ523-528>537-310145- /O.EXP.KABQ.WI.Y.0016.000000T0000Z-160331T0100Z/ CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 644 PM MDT WED MAR 30 2016 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... WEST TO NORTHWEST WINDS WILL CONTINUE TO SLOWLY DIMINISH DURING THE EVENING OVER MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. WIND DIRECTION MAY TREND TOWARDS NORTHERLY OVER THE NORTHEAST PLAINS LATER THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 29, 6:12 PM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 29, 6:12 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 612 PM MDT TUE MAR 29 2016 .AVIATION... 00Z TAF CYCLE WIND REMAINS AN ISSUE ALTHOUGH WILL INCREMENTALLY DECREASE AS THE PACIFIC FRONT CROSSES THE STATE FROM WEST TO EAST. FRONT IS BETWEEN GNT AND ABQ AT THIS TIME. AWW SPEEDS AT ABQ WILL BE FULLY BLO THRESHOLDS BTWN 01Z TO 03Z. WINDS WILL PICK BACK UP QUICKLY MID/LATE MORNING WITH PEAK GUSTS BETWEEN 30 TO 40 KT ACROSS THE EASTERN PLAINS WED AFTERNOON. BLOWING DUST NOT AS A CONCERN COMPARED TO TODAY. A FEW MTN SH WILL CONTINUE ACROSS NW/NC AREAS THROUGH THIS EVENING WITH A RETURN ACROSS THE NORTH WED AFTERNOON. MTN TOP OBSCD WOULD BE THE MAIN IMPACT. 50 && .PREV DISCUSSION...317 PM MDT TUE MAR 29 2016... .SYNOPSIS... A POTENT SPRING STORM SYSTEM OVER UTAH WILL GRADUALLY CROSS THE CENTRAL ROCKIES THROUGH WEDNESDAY. THIS DEPARTING SYSTEM WILL SPAWN A SECONDARY BUT WEAKER UPPER LOW WEST OF NEW MEXICO THAT WILL DRIFT SOUTHWARD THROUGH LATE WEEK...PASSING NEAR THE BOOTHEEL ON FRIDAY. AT THE SAME TIME...AN ASSOCIATED COLD FRONT WILL CONTINUE TO PUSH COOLER AIR EASTWARD TONIGHT INTO WEDNESDAY. A REINFORCING SHOT OF COOLER AIR WILL PUSH SOUTHWARD LATER THURSDAY. THIS PATTERN WILL KEEP DAYTIME TEMPERATURES BELOW AVERAGE THE REMAINDER OF THE WORK WEEK ALONG WITH SMALL CHANCES OF PRECIPITATION AND MUCH LIGHTER WIND CONDITIONS. DRY AND WARMER WEATHER WILL TAKE HOLD BY THE WEEKEND. && .DISCUSSION... DEEP CLOSED LOW NEARLY STATIONARY OVER WEST CENTRAL UTAH WITH AN IMPRESSIVE SATELLITE PRESENTATION. WELL-DEFINED WARM CONVEYOR EXTENDS AS FAR SOUTH AS VICINITY OF FOUR CORNERS IF NOT FARTHER SOUTH. ASSOCIATED FRONTAL PRECIP BAND STILL MOSTLY HUNG UP WEST OF THE DIVIDE AND POORLY SAMPLED BY RADAR...IF AT ALL. SURFACE OBS AND WEBCAMS SUGGEST AT LEAST SCATTERED COVERAGE OF LIGHT PRECIP FROM SHIPROCK/AZTEC/FARMINGTON SOUTHWARD ALONG THE NM/AZ LINE. LEADING EDGE OF THE COOLER AIR MASS/SURFACE COLD FRONT WILL PRESS EASTWARD DURING THE EVENING BUT PRECIP WILL BECOME INCREASINGLY FRAGMENTED PER LATEST HIGH RESOLUTION OUTPUT ESPECIALLY EAST OF THE DIVIDE. HANGING ONTO PREVIOUS LOW CHC POPS FOR CENTRAL/SW ZONES BUT FOCUS FOR SUSTAINED MEASURABLE PRECIP ACTIVITY SHOULD CONTINUE FROM CHAMA/NW HIGH TERRAIN AREAS SW TOWARD GALLUP/ZUNI. MEANWHILE...IN ADDITION TO A 120+KT CYCLONIC JET THAT HAS ROUNDED THE BASE OF THE LOW AND WAS OVER THE FOUR CORNERS...AN EVEN STRONGER SUB-TROPICAL JET MAX CROSSING CENTRAL BAJA CA LOOKS TO SEND THICKENING BATCH OF CIRROFORM CLOUDS TOWARD SOUTHERN AREAS TONIGHT. SUSPECT SURFACE WINDS WILL BRIEFLY BACK TO SELY EC/SE PLAINS EARLY TONIGHT AND RESULT IN LOW CLOUD POTENTIAL NM/TX BORDER REGION BUT THE WINDOW WILL QUICKLY CLOSE AFTER MIDNIGHT. WILL BEEF UP SKY COVER HERE TO COVER BUT MAINLY OWING TO MID/HIGH CLOUD INFLUENCE. SHORTWAVE ENERGY ROTATING AROUND WESTERN FLANK OF THE UTAH LOW WILL FORCE SECONDARY LOW DEVELOPMENT VICINITY OF THE LOWER COLORADO RIVER VALLEY GOING INTO WEDNESDAY. THIS WEAK LOW WILL SAG SOUTH AND MAINTAIN A SOMEWHAT FAVORABLE MOISTURE ADVECTION PATTERN WITH A FOCUS FOR HIT N MISS SHOWER ACTIVITY ACROSS THE WEST MAINLY THE UPPER GILA REGION/WC HIGH TERRAIN BY THU PM. FRIDAY/S FORECAST DEPENDS ON HOW FAR WEST/SOUTH THE ABOVE MENTIONED LOW TRACKS AND HOW MOISTURE TRENDS. BUT REGARDLESS BROAD CYCLONIC FLOW ALOFT... LITTLE DAYTIME HEATING ON THE FIRST DAY OF APRIL COULD CERTAINLY TOUCH OFF SOME SHOWER ACTIVITY FAVORING THE SOUTH ON FRIDAY. OVERALL...NOTHING TOO EXCITING CONCERNING POP BUT ENOUGH TO KEEP A MENTION IN FORECAST. AT THE SAME TIME...LOOKING AT A DECENT BACKDOOR PUSH LATER THU INTO THU NIGHT. THUS...NE AREAS SHOULD HAVE BEST CHANCE AT DECENT PRECIP COVERAGE LATE WEEK. THE REST OF THE AREA WILL BE NICKEL AND DIMED WITH PREDOMINATELY A DRY FORECAST. FURTHER DRYING AND WARMER FOR THE WEEKEND. KJ && .FIRE WEATHER... ...CRITICAL CONDITIONS ACROSS CENTRAL TO EASTERN NM CONTINUING THROUGH EARLY EVENING WITH POTENTIAL FOR ADDITIONAL CRITICAL CONDITIONS ON WEDNESDAY IN FAR EASTERN NM... WINDY TO VERY WINDY CONDITIONS ARE IN PROGRESS RIGHT NOW AS UPPER LOW SHIFTS EASTWARD INTO UT AND A STOUT UPPER LEVEL JET STREAK NOSES INTO AZ AND NM. SURFACE LOW TO THE LEE OF THE ROCKIES HAS ALSO YIELDED A STIFF SURFACE PRESSURE GRADIENT. MIXING HEIGHTS ARE NOT AS HIGH AS LAST WEEK'S EXTREME EVENT...AND THE PACIFIC COLD FRONT HAS ALREADY INVADED NORTHWESTERN NM...DROPPING TEMPERATURES BELOW AVERAGE. THUS...THE CRITICAL RH HAS BEEN JUXTAPOSED OVER PORTIONS OF CENTRAL AND MUCH OF EASTERN NM...SO THE RED FLAG WARNING WILL CONTINUE INTO THE EARLY EVENING UNTIL WINDS BEGIN TO DIMINISH AFTER DARK. WHILE WINDS WILL SEE NOTABLE DECREASES IN SPEED TONIGHT...THE CENTRAL MOUNTAIN CHAIN WILL STILL REMAIN BREEZY TO WINDY WITH SOME BREEZINESS EASTWARD INTO THE HIGH PLAINS. THIS WILL KEEP THE BOUNDARY LAYER MIXED ENOUGH FOR MILD OVERNIGHT TEMPERATURES...EVEN THOUGH THE PACIFIC FRONT WILL TECHNICALLY SWEEP THROUGH. CONSEQUENTLY THE RH WILL NOT BE ABLE TO RECOVER EFFICIENTLY...ONLY TO 35 TO 50 PERCENT IN MUCH OF THESE CENTRAL TO EASTERN ZONES. THIS COULD BE A CONCERN HEADING INTO WEDNESDAY. THE WINDS ALOFT WILL SEE SUBSTANTIAL DECREASES IN SPEED INTO WEDNESDAY AS THE LOW SHIFTS INTO THE GREAT PLAINS ALONG WITH THE SURFACE LOW REFLECTION. STILL A TIGHT SURFACE GRADIENT IS ADVERTISED OVER MUCH OF NM...NAMELY THE EASTERN HALF...AND INTERESTINGLY THE MIXING HEIGHTS CLIMB ABOVE TODAY'S READINGS DESPITE THE FRONTAL PASSAGE. THIS WILL ALLOW WINDS AT THE SURFACE/20FT LEVEL TO PERIODICALLY GUST TO 35 TO 45 MPH ACROSS ALONG AND EAST OF THE MOUNTAINS WITH THE I-40 CORRIDOR SEEING THE FASTEST SPEEDS. TEMPERATURES WILL RUN 3 TO 15 DEGREES BELOW NORMAL ACROSS THE FORECAST AREA WEDNESDAY WITH THE SMALLEST DEPARTURES ALONG THE EASTERN BORDER OF THE FORECAST AREA. THE HUMIDITY APPEARS TO STAY CLOSER TO THE 15 TO 20 PERCENT RANGE OVER THE CENTRAL MOUNTAIN CHAIN...JUST ABOVE CRITICAL THRESHOLDS...BUT THE PLAINS TO THE EAST ARE JUST UNDER CRITERIA AT 12 TO 15 PERCENT. THIS TREND OF RH STAYING JUST ABOVE CRITERIA HAS BEEN SHOWING UP FOR A COUPLE OF MODEL RUNS NOW...SO HAVE OPTED TO CANCEL THE FIRE WX WATCH FOR THE CENTRAL MOUNTAIN/ADJACENT NORTHEAST HIGHLAND ZONES...I.E. FWZ103 AND FWZ107. WILL CONTINUE THE WATCH FOR THE EASTERN PLAINS OF NM...HOWEVER ANOTHER CONSIDERATION IS THE HAINES INDEX WHICH MODELS ARE CALCULATING A HODGEPODGE OF VALUES BETWEEN 2 AND 5. THIS LOWERS CONFIDENCE IN THE WATCH FOR WEDNESDAY IN THE PLAINS. ELSEWHERE BREEZY AND COOLER WEATHER WILL ENSUE WEDNESDAY. FORECAST MODELS ARE STRUGGLING WITH DETAILS OF THE SECONDARY LOW THAT WILL DIVE INTO SOUTHERN CA AND EVENTUALLY TRACK EASTWARD LATE THIS WEEK AND INTO THE WEEKEND. LARGE DISCREPANCIES MAKE IT DIFFICULT TO PINPOINT THE FINER DETAILS OF THE FORECAST...BUT REGARDLESS NO CRITICAL FIRE WEATHER IS FORESEEN INTO THE WEEKEND OR THE FIRST PART OF NEXT WEEK AS A COUPLE OF FRONTAL INTRUSIONS WILL BACK INTO THE STATE FROM THE NORTH NORTHEAST. ANY WIND CONCERNS WOULD BE RELEGATED TO GAP/CANYON EVENTS. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ505>507-509>511-518>520-522-523-525-530>540. HIGH WIND WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ502-508-514-515-521-524-526>529. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ103-104-106>108. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES... NMZ104-108. &&
Hazardous weather outlook, Mar 29, 3:48 AM MDT, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 348 AM MDT TUE MAR 29 2016 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 348 AM MDT TUE MAR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT TODAY FOR AREAS ALONG AND EAST OF THE RIO GRANDE VALLEY WHERE LOW HUMIDITIES WILL BE COMBINED WITH STRONG WINDS. A HIGH WIND WARNING IS IN EFFECT FOR MOST OF THE HIGH TERRAIN AND NEARBY HIGHLANDS TODAY WHERE WIND GUSTS WILL TOP OUT NEAR 60 MPH. WIND ADVISORIES ARE IN EFFECT FOR MOST OF THE REMAINDER OF THE AREA FOR WIND GUSTS NEAR 50 MPH. BLOWING DUST WILL RESULT IN REDUCED VISIBILITIES NEAR DUST PRONE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN WEDNESDAY FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Local storm report, Mar 29, 4:54 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM NON-TSTM WND GST 11 SE BOSQUE DEL APACHE 33.72N 106.74W
03/29/2016 M63 MPH SOCORRO NM MESONET
WHITE SANDS MISSILE RANGE - SULF
&&
EVENT NUMBER ABQ1601042
CMLLocal storm report, Mar 29, 4:58 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
458 PM MDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND GST 1 NNW RUIDOSO 33.35N 105.69W
03/29/2016 M58 MPH LINCOLN NM PARK/FOREST SRVC
SMOKEY BEAR RAWS.
&&
EVENT NUMBER ABQ1601043
CMLLocal storm report, Mar 29, 4:59 PM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
459 PM MDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM NON-TSTM WND GST 2 NE DUNKEN 32.82N 105.18W
03/29/2016 M59 MPH CHAVES NM PARK/FOREST SRVC
DUNKEN RAWS.
&&
EVENT NUMBER ABQ1601044
CMLLocal storm report, Mar 29, 5:00 PM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM NON-TSTM WND GST 3 E BERNALILLO 35.31N 106.51W
03/29/2016 M61 MPH SANDOVAL NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1601045
CMLLocal storm report, Mar 29, 6:35 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 PM MDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST 1 NNW RUIDOSO 33.35N 105.69W
03/29/2016 M61 MPH LINCOLN NM PARK/FOREST SRVC
SMOKEY BEAR RAWS.
&&
EVENT NUMBER ABQ1601046
CMLLocal storm report, Mar 29, 6:57 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM NON-TSTM WND GST 1 SSE CLINES CORNERS 35.00N 105.66W
03/29/2016 M59 MPH TORRANCE NM ASOS
KCQC ASOS.
&&
EVENT NUMBER ABQ1601047
99The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:23 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 17 hr |
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.